# SDR SWAA2025092203678

- Difficulty date: August 12, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEELED SURFACE ON FLOOR PANEL 120BF INCLUDING FLOOR PANEL 120CF FWD CARGO COMPARTMENT.   APPLIED PROTECTIVE TREATMENT ON FLOOR PANEL 120BF AND 120CF IAW SRM 51-20-01-0G-0.
